Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Klonopin side effect?  (Read 126 times)

0 Members and 1 Guest are viewing this topic.

Offline Ihadcancer

  • Hero Member
  • *****
  • Posts: 842
  • Country: us
  • Rec's: 10
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Klonopin side effect?
« on: August 30, 2014, 10:56:08 AM »
I'm a hypochondriac so this is where my mind went today......

On Thursday we got some very scary news regarding possible health issues (8) for my husband.  I picked up the CT scan and read it on the way home. I had hives on my face by time we got home.  I've had small hives come and go on my face and 1 or 2 tiny ones come and quickly disappear on my tummy since Thursday noon. 

I went and saw my doc who says it's a histamine reaction to stress and if it were the Klonopin, it would be all over and not just on my face. He also said it wouldn't disappear while we're looking at my face (which two did while I was there). 

I'm still scared because some websites mention hives as a 'call your doctor'...... 'serious side effects'.....  I think they're really talking about the throat closed type reaction tho.

Anyone else have hives with Klonopin?  I've been on it this time for well over a year .5mg 2 to 3 x's a day as needed.  Usually only take 2 pills a day unless it's time for a cancer test or serious stress.

Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4298
  • Country: au
  • Rec's: 100
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Klonopin side effect?
« Reply #1 on: August 30, 2014, 05:38:50 PM »
If you were going to have an allergic reaction to Klonopin it wouldn't have taken a year to manifest, plus as you're aware there would be other symptoms. Histamine reactions to stress are very common and often show as skin breakouts. It is no coincidence than most antidepressants are also powerful antihistamines. An over-the-counter antihistamine like Benadryl should help, both in controlling the hives, and also hopefully easing your mind. Just be aware that they can be sedating.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Ihadcancer

  • Hero Member
  • *****
  • Posts: 842
  • Country: us
  • Rec's: 10
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Klonopin side effect?
« Reply #2 on: August 30, 2014, 05:49:17 PM »
Thanks Ian~
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1566 Views
Last post December 09, 2006, 04:33:13 AM
by Knightsaber
5 Replies
1011 Views
Last post August 06, 2009, 03:37:08 PM
by VACountryGirl
2 Replies
615 Views
Last post April 27, 2010, 08:45:01 AM
by Daisy131
2 Replies
1398 Views
Last post June 12, 2012, 12:59:00 AM
by insights
2 Replies
104 Views
Last post July 26, 2014, 09:52:46 PM
by XS3NT3RX

anything